# SDR AUS20010987

- Difficulty date: August 26, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 4980 · APU Exhaust System
- Part: Seal
- Part number: 38002162
- Condition: Deteriorated
- Location: Apu Exhaust
- Part time: 24,820 cycles
- Component: Apu Exhaust Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) APU EXHAUST DUCT SHROUD SEAL DETERIORATED.
